# SDR SIMA20130903011

- Difficulty date: September 3, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT CHANNEL INBD SUPPORT ANGLE IS CRACKED BETWEEN FRAMES 47 AND 48.  REPAIRED IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
